İçereği Atla
RXZELL Allergy Relief | Fexofenadine HCl 180mg, 24-Hour Antihistamine, Non-Drowsy (30 Count (Pack of 2))

Price:

11,87 €


RXZELL Allergy Relief | Fexofenadine HCl 180mg, 24-Hour Antihistamine, Non-Drowsy (30 Count (Pack of 2))

https://nutricity.cy/shop/brsrafaebyirsyl7-rxzell-allergy-relief-fexofenadine-hcl-180mg-24-hour-antihistamine-non-drowsy-30-count-pack-of-2-158809 https://nutricity.cy/web/image/product.template/158809/image_1920?unique=dcbffe3
(0 review)
6 sold in last 24 hours

Stock Expiry Date: 03-11-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • ACTIVE INGREDIENT - RxZell Fexofenadine HCl 180mg Allergy Relief contains Fexofenadine Hydrochloride 180mg per tablet. A non-drowsy antihistamine that helps reliefs from allergy symptoms without the daytime sleepiness
  • Multi-symptom Relief – Reliefs common allergy reaction including sneezing, runny nose, itchy, watery eyes, and itchy nose or throat, to various cause like pollen, dust mites, pet dander, and mold
  • Non-Drowsy Formula – provide full strength allergy relief without disturbing daily activities
  • Fast & Last - A RxZell Allergy Relief tablet help restore clarity fast and can provide up to 24 hours of allergy relief, so you can get ready and focus on enjoying
  • Child and Adult - 1 small tablet daily for adults and children 12 years and over. Please refer to the label for special conditions and ask a pharmacist or doctor for more information

11,87 € 11.87 EUR 11,87 € Vergi Dahil

Not Available For Sale

(0,20 € / events)
9 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand Brand Brand
  • Unit Count
  • Form
  • Madde Sayısı
  • Üretici yapımcı
  • Ürün Türü
  • UPC
  • Marka adı

Bu kombinasyon mevcut değil.

Bize Ulaşın
Alerjik Tıp
Brand Brand Brand RXZELL
Unit Count 60.0 Kont
Form Tablet Tablet
Madde Sayısı 2 2
Üretici yapımcı RXZELL
Ürün Türü Allergy Medicine
UPC 850046218101
Marka adı RXZELL
  • Buy Four or More Offer

    4 veya daha fazla ürün aldığınızda %5 indirim kazanırsınız

  • Next Purchase Offer
    Bir sonraki alışverişinizde %5 indirim kazanın.
  • Ships From(Cyprus)
    Siparişler Brooklyn, ABD'den işlenir ve gönderilir.

  • Delivery Offer(Cyprus)
    200€ üzerindeki siparişlerde ücretsiz teslimatın tadını çıkarın.
Delivery Detail
Tahmini teslimat süreleri: 12-26 gün (Uluslararası). 3-6 gün (Yerli)
Safe Checkout
Garantili Güvenli Ödeme
Return Policy

30 Günlük İade Garantisi Güvenle desteklenen alışverişler, 30 günlük iade desteği ile.

Free Return Pickup
Ücretsiz iade alımı mevcut
İadeleri kapınızdan ekstra bir ücret ödemeden halledeceğiz.
SKU
BRSRAFAEBYIRSYL7
Kategori
Sağlık Bakımı , Over-Counter İlaçları , Alerji, Sinus & Asthma , Alerjik Tıp
Barcode
850046218101
Tags

 

Important information

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Package Dimensions

3.5 x 3.31 x 1.77 inches; 2.4 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Sorumluluk Reddi
Besin takviyeleri ilaç değildir. Bu web sitesinde satılan ürünler, herhangi bir hastalığın teşhisi, tedavisi, iyileştirilmesi veya önlenmesi amacıyla tasarlanmamıştır. Bir tıbbi durumunuz varsa, kullanmadan önce her zaman bir sağlık uzmanına danışın. Bireysel sonuçlar farklılık gösterebilir. Sipariş vererek, ülkenizin ithalat düzenlemelerine uymayı kabul edersiniz. Belirtilen yerlerde geçerli gümrük ve vergileri karşılıyoruz.